Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took amlodipine tablet accidentally instead of lisinopril. Matter of concern?

I currently take lisinopril 20mg, pravastatin 40mg, and levoxyl 137mcg at night before I go to bed. Tonight I accidentally took my husbands amlodipine/ benazepril 10/20mg. I have not taken my meds yet because I didn t want to take double blood pressure med. Am i ok to just skip my meds tonight and go back on regular schedule tomorrow and should I be concerned that I took the wrong med?
Asked On : Sun, 25 Nov 2012
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
There nothing to worry,you can continue with your scheduled meds
if there is any problemyou can ask a follow up question
Answered: Sun, 25 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
as amlopine is for blood pressure you can do what you are thinking
not a major problem with this step
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor